MAUDE Adverse Event Report: GYRUS ACMI, INC. 5 FR SCISSOR; HYSTEROSCOPE (AND ACCESSORIES)

GYRUS ACMI, INC. 5 FR SCISSOR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number GYS-5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
The customer reported that the end of the graspers on his olympus 5 fr scissors was broken.Reportedly, 1 of the 2 blades was missing altogether.Additional details relating to the patient and the event have been requested, but no response has been received at this time.There was no patient harm or consequence reported as a result of this event.
 
Additional Manufacturer Narrative
This report is being submitted to capture additional event and device information provided by the initial reporter.Should further information be provided another supplemental report will be submitted.
 
Event or Problem Description
Additional information was received from the initial reporter confirming that this event actually occurred during device reprocessing.
 
Additional Manufacturer Narrative
Correction to d4 (udi) for information inadvertently left out of previous report new information added to the following fields: d8.This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was not returned to olympus for inspection, and the customer's complaint was not confirmed.Based on the results of the investigation, a definitive root cause could not be determined.Olympus will continue to monitor the field performance for this device.

Brand Name
5 FR SCISSOR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20009832
Report Number3011050570-2024-00335
Device Sequence Number4362896
Product Code HIH
UDI-Device Identifier00821925002562
UDI-Public00821925002562
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGYS-5
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer09/05/2024
10/18/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/11/2024
10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown